Translator Disclaimer
October 2020 Local cohomology and local homology complexes with respect to a pair of ideals
Jinlan Li, Xiaoyan Yang
Kodai Math. J. 43(3): 454-464 (October 2020). DOI: 10.2996/kmj/1605063624

Abstract

We introduce local cohomology complexes and local homology complexes with respect to a pair of ideals $(I,J)$ of a commutative noetherian ring $R$, characterize them using Čech complexes and establish "MGM" equivalence between the local cohomology functor $\mathrm{R}\Gamma_{I,J}$ and local homology functor $\mathrm{L}\Lambda_{I,J}$ on $\mathrm{D}(R)$.

Citation

Download Citation

Jinlan Li. Xiaoyan Yang. "Local cohomology and local homology complexes with respect to a pair of ideals." Kodai Math. J. 43 (3) 454 - 464, October 2020. https://doi.org/10.2996/kmj/1605063624

Information

Published: October 2020
First available in Project Euclid: 11 November 2020

MathSciNet: MR4173160
Digital Object Identifier: 10.2996/kmj/1605063624

Rights: Copyright © 2020 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 3 • October 2020
Back to Top